# SDR HALA0600889

- Difficulty date: August 31, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB T/E FLAP, L/E BULLNOSE GOUGED LWR SURFACE JUST I/B OF O/B FLAP ATTACH FITTING.  REPAIRED RT WING I/B T/E FLAP.  L/E BULLNOSE JUST I/B OF O/B FLAP ATTACH FITTING PER ER NO. 06-3617, HAL M105# 597012.
